# SDR VNAA2015021700013

- Difficulty date: February 17, 2015
- Submitted: February 23, 2015
- Operation: Air carrier
- Aircraft: N254PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7935
- Aircraft time: 26,247 hours, 26,303 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PU90421R3
- Part serial: 09054
- Condition: False Activation
- Location: Lavatory
- Part time: 26,247 hours, 26,303 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CREW REPORTED SMOKE LAV CAUTION MESSAGE AT 2,500 FT.  ALARM IN LAV WENT OFF WITH F/A SMELLING SMOKY SMELL.  CREW LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED, R & R LAV SMOKE DETECTOR AND PERFORMED CHECKS IAW AMM.  ACFT RELEASED FOR SERVICE.
